# SDR EVGR201408080001

- Difficulty date: August 6, 2014
- Submitted: August 8, 2014
- Operation: General aviation
- Aircraft: N61JA
- Make and model: Helio H-295
- Aircraft serial: 1286
- Aircraft time: 9,972 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT AND RT MLG AXLE FLANGES WERE FOUND TO BE CRACKED DURING THE 1500 HOURS, ICA MAGNAFLUX INSPECTION OF THE MLG.  THESE AXLE FLANGES ARE PART OF STC LANDING GEAR MODIFICATION SA 00781TA.  THE CRACKS WERE IN OR AT THE EDGE OF THE WELD CONNECTING THE AXLE HOUSING TO THE FLANGE.  THE CRACKS WERE ON THE TOP, OUTSIDE OF THE ASSEMBLY.  TTIS ON PARTS 1994.0 HOURS.
